I have been taking Avapro 150mg for about six years and have been suffering from lower back pain, muscle pain and fatigue for about 2 years and just recently diagnosed with Sacroilitis . I also use Canasa for Ulcerative Proctitis Doctors can't find anything wrong with me. My blood work is always within normal ranges. One Doc says that Avapro could be causing my problems and wants me to switch to Altace 5mg. Can anyone help?
I have been on Avapro for about 5 years and also suffer from lower back pain which seems to be getting worse as time is going on. I tried Altace and a few other drugs and could not tolerate them. Had the good old Ace cough with Altace and when I was on Atenolol it lowered my potassium levels too much so I guess I am stuck on Avapro.
Have read up on it and they say many of the ARB's can do this. My son takes Diovan and has slight back issues yet others I know seem fine. Trying to find the med. that will help your BP with very little side effects at times can be a nightmare.
I wish you luck...JJ....
When you come to the end of your rope..tie a knot and hang on! To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.